| Catalog Number |
MDS808210ABE |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/23/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that "in (b)(6) 2023 the support where my son puts his foot on the left side broke".
Additional Manufacturer Narrative
Customer stated the "support where my son puts his foot on the left side broke".A physical sample was not provided; a photo depicting the defect was provided and only a visual review of the defect could be conducted.Investigation results were confirmed, and after reviewing the photos it was discovered that the left footrest plastic footplate is fractured where it attaches to the footrest tubing.Given the evidence provided in the photo the root cause of this issue is unknown; no corrective/preventive action was taken and the division will monitor through trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.